# SDR 08FDEA04900

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 69488512
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW KEEL BEAM INTERIOR, UPPER BLEED DUCT RT SUPPORT BRACKET IS CRACKED BS 950.  REPLACED UPPER BLEED DUCT RT SUPPORT BRACKET BS 950 MLG WW KEEL BEAM INTERIOR IN ACCORDANCE WITH BOEING DRAWING 69-48851 AND SRM 51-20-01 AND 51-30-02.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
